Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Have heavy bleeding, clotting. Have a fibroid. Is this the problem?

Hello dr. My periods were late by 13 started on 28th march with spotting and now from 5th day heavy bleeding and clotting started i took pregnancy test on 28th march and on 3rd april but it was negative, i have seen a dr and she gave me medicine etamsylate tab 500 , there was some relief for 1day but again the problem continuing with bleeding and cloating, could ibe pregnant,should i go for ultrasound,blood test,in my follicular study there was a very small sizefibroid found,could that be the problem?pls reply,thx
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
Thanks for writing to us.
You should consult a gynaecologist for blood test and ultrasonography to rule out pregnancy.
These symptoms may be because of fibroid also.
You can take medication according to problem to stop bleeding, after consultation you can take oral contraceptive also to bleeding if you are negative for pregnancy.
Good luck.
Take care.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor